# SDR CA150327013

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,270 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Part number: MS21245L8
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED TAIL ROTOR REMOVAL AME WENT TO REMOVE THE TAIL ROTOR CROSSHEAD, 206-011-857-001.  RETAINING NUT AND THERE WAS NO TORQUE, AND THOUGH STRANGE, IT WAS CRACKED RIGHT AT THE SLOT.
